# SDR SIMA20250417001

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N304KM
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000932
- Aircraft time: 6,474 hours, 4,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PASSENGER ENTRYWAY EMERGENCY PHOTOLUMINESCENT STRIP LIGHTS INOP. RAR RH FWD PASSENGER ENTRYWAY PHOTOLUMENSCENT STRIP LIGHTS IAW ERJ-175 AMM 33-50-21/400. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
